# SDR SIMA201129202

- Difficulty date: October 16, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 20,616 hours, 14,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3824 THE CREW REPORTED THE OVER EMERGENCY EXIT SIGN AT ROW 13B HAS 4 LIGHT BULBS NOT FUNCTIONING AND THE RIGHT MID CABIN EMERGENCY LIGHT HAS 2 INOP BULBS.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED 2 BULBS AT LEFT MID CABIN EMERGENCY EXIT SIGN IAW CRJ700 AMM 33-51-05.  REMOVED AND REPLACED 2 BULBS AT RIGHT MID CABIN EMERGENCY EXIT SIGN IAW CRJ700 AMM 33-51-05.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
